MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TE3140A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, the patient was treated for a thoracic aortic aneurysm.The physician implanted a gore® tag® thoracic branch endoprosthesis.The device partially covered the carotid artery.Thy physician cut down and stented the carotid.The physician is unsure why the carotid was partially covered.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Code c19 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications code d12 ¿ according to the gore® tag® thoracic branch endoprosthesis instructions for use, adverse events with may occur and/or require intervention including, but not limited to, improper component placement w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16427937
Report Number3013164176-2023-01618
Device Sequence Number16799386
Product Code MIH
UDI-Device Identifier00733132654307
UDI-Public00733132654307
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2025
Device Model NumberTE3140A
Device Catalogue NumberTE3140A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date02/23/2023
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale